Alert archive / Iowa / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 99, NWS Omaha, NE

May 30, 2016Pottawattamie County, Iowa

NWS Omaha, NE issued this severe thunderstorm warning at May 30, 2016, 4:50 PM CDT for Pottawattamie County, Iowa. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2016, 4:50 PM CDT (21:50 UTC)
Expired
May 30, 2016, 5:15 PM CDT
In force
25 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Pottawattamie County, IA

The radar

The Omaha radar (KOAX), 92 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.8 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2016-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2016-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-333 J/kg
Mixed-layer LCL
1966 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

628 
WUUS53 KOAX 302150
SVROAX
IAC155-302230-
/O.NEW.KOAX.SV.W.0099.160530T2150Z-160530T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
450 PM CDT MON MAY 30 2016

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN POTTAWATTAMIE COUNTY IN SOUTHWESTERN IOWA...

* UNTIL 530 PM CDT

* AT 450 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES EAST OF
  CARSON...OR 19 MILES SOUTHWEST OF ATLANTIC...MOVING NORTH AT 20
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HANCOCK AND FARM CREEK PUBLIC WILDLIFE AREA. 

THIS INCLUDES HIGHWAY 59 IN IOWA MILE MARKER 44 AND NEAR MILE MARKER
58.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4116 9527 4116 9530 4121 9541 4142 9535
      4141 9524 4137 9515 4131 9516
TIME...MOT...LOC 2150Z 201DEG 16KT 4125 9533 

HAIL...1.00IN
WIND...60MPH
 
$$

KG
3 follow-up statements
937 
WWUS53 KOAX 302157
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
457 PM CDT MON MAY 30 2016

IAC155-302230-
/O.CON.KOAX.SV.W.0099.000000T0000Z-160530T2230Z/
POTTAWATTAMIE IA-
457 PM CDT MON MAY 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHEASTERN POTTAWATTAMIE COUNTY...

AT 456 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF OAKLAND...OR 17 MILES SOUTHWEST OF ATLANTIC...MOVING NORTH AT 20
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FARM CREEK PUBLIC WILDLIFE AREA.

THIS INCLUDES HIGHWAY 59 IN IOWA NEAR MILE MARKER 58.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4118 9529 4124 9539 4142 9535 4141 9524
      4137 9515 4131 9516
TIME...MOT...LOC 2156Z 201DEG 16KT 4128 9532 

HAIL...1.00IN
WIND...60MPH
 
$$

KG
000 
WWUS53 KOAX 302207
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
507 PM CDT MON MAY 30 2016

IAC155-302230-
/O.CON.KOAX.SV.W.0099.000000T0000Z-160530T2230Z/
POTTAWATTAMIE IA-
507 PM CDT MON MAY 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR EAST CENTRAL POTTAWATTAMIE COUNTY...

AT 506 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
OAKLAND...OR 15 MILES WEST OF ATLANTIC...MOVING NORTH AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL POTTAWATTAMIE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4122 9526 4126 9537 4139 9531 4141 9524
      4137 9515 4131 9516
TIME...MOT...LOC 2206Z 201DEG 16KT 4133 9530 

HAIL...1.00IN
WIND...60MPH
 
$$

KG
128 
WWUS53 KOAX 302215
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
515 PM CDT MON MAY 30 2016

IAC155-302224-
/O.CAN.KOAX.SV.W.0099.000000T0000Z-160530T2230Z/
POTTAWATTAMIE IA-
515 PM CDT MON MAY 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL POTTAWATTAMIE
COUNTY IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4122 9526 4126 9537 4139 9531 4141 9524
      4137 9515 4131 9516
TIME...MOT...LOC 2214Z 201DEG 16KT 4137 9528 

$$

KG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:33 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, May 30, 3:33 PM CDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
333 PM CDT MON MAY 30 2016

.SHORT TERM...(tonight through Thursday)
Issued at 329 PM CDT Mon May 30 2016

Chance for thunderstorms through Tuesday early evening is the
primary forecast concern in the short term.

Main driver for thunderstorms later tonight and Tuesday is a short
wave diving into northern Montana this afternoon and associated cold
front that will swing through our warning area late tonight and
Tuesday. Ahead of those features, a weak perturbation was noted on
water vapor imagery and RAP analysis from eastern Nebraska into
eastern Oklahoma. More pronounced forcing was well to our south
where storms had bubbled up in Kansas and Missouri earlier this
afternoon. But several runs of various short range hi-res model
output have suggested convection will fire this afternoon farther
north in our southeast CWA, and indeed that has happened. Mixed-
layer CAPE from RAP analysis indicated 3000 j/kg bullseye in far
northwest Missouri with CAPE ridge noted along middle Missouri
River valley region. Shear profiles are pretty tame in this area,
with a slow northeastward drift to activity. Expect storms in
southeast Nebraska and southwest Iowa to continue to bubble up
late this afternoon, and given high CAPE environment, could see a
few strong storms with hail the primary threat, though a brief
strong wind gust could happen with collapsing storms. HRRR/RAP
show storms diminishing with loss of daytime heating, so have a
decrease in activity represented in grids this evening.

Attention then turns to storms along approaching cold front. That
front is slated into northeast Nebraska by around 06Z as short wave
rolls into the northern plains. Forecast soundings from NAM/GFS show
1500 j/kg of elevated CAPE will be in place ahead of this boundary,
but shear profiles are lacking across eastern Nebraska with stronger
mid level flow closer to short wave well to the north. While there
will still be some severe risk past midnight, chances will become
increasingly lower as storms become more and more elevated with
time.

Front will lose its southeast momentum late tonight and Tuesday and
only slowly drift through our southeast CWA by late afternoon.
Scattered showers and storms will continue along and behind the
front through the day, with best, albeit slight, chance for severe
in the afternoon over southeast Nebraska and southwest Iowa where
highest theta-e surface air will reside. Again mainly vertical storm
structures are expected given low shear environment, thus hail and
downbursts are possible.

Front should sweep precip chances to our south and east Tuesday
evening. Much of the rest of the short term period will be dry as
heights slowly rise in wake of exiting northern plains short wave.
There is a small chance for convection Thursday as a weak impulse
induces mid level warm advection regime over returning surface
moisture in northeast Nebraska. Have included a slight chance for
storms there on Thursday.

Otherwise temperatures should average the 70s for highs through
Thursday, with Tuesday and Wednesday favoring the low to mid 70s
when clouds/precip/colder airmass are in place, then mid to upper
70s Thursday as south to southwest winds return.

.LONG TERM...(Thursday night through Monday)
Issued at 329 PM CDT Mon May 30 2016

Another short wave and cold front moving through the region Friday
will bring our next chance for thunderstorms, with the rest of the
weekend looking dry.

A quasi-zonal flow regime will be in place to begin the longer term
period before an impulse emerges from the northern Rockies and moves
across the northern plains on Friday. This wave will push another
weak cold front into the central plains on Friday, providing a focus
for storms then. Again better forcing will reside nearer short wave
in the Dakotas, but modest moisture return and heating ahead of
front will provide plenty of fuel for at least scattered storms. GFS
indicates surface based CAPE over 2000 j/kg with 35kt of 0-6km bulk
shear. Will maintain our chance for storms Friday into Friday night
before front sweeps southeast. Then northwest mid level flow takes
over for the weekend, bringing a mainly dry forecast.

Temperatures will likely surge well into the 80s on Friday before
moderating into the 70s or lower 80s for the weekend.

&&

.AVIATION...(18Z TAFS for KOMA...KLNK...KOFK through 18Z Tuesday)
Issued at 101 PM CDT Mon May 30 2016

Cold front moving into eastern Nebraska after 03Z will bring a
period of scattered thunderstorms to TAF sites mainly between
06Z-18Z. VFR conditions expected outside of convection during the
period with MVFR cigs and vsbys in convective areas.

&&

.OAX Watches/Warnings/Advisories...
NE...None.
IA...None.
&&

SHORT TERM...Dergan
LONG TERM...Dergan
AVIATION...Fobert
Hazardous weather outlook, May 30, 11:42 AM CDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1142 AM CDT MON MAY 30 2016

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-088>090-092-310645-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-JEFFERSON-GAGE-
JOHNSON-PAWNEE-
1142 AM CDT MON MAY 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT CHANCE OF SEVERE STORMS ACROSS PORTIONS OF
EASTERN NEBRASKA TONIGHT ALONG A SOUTHEASTWARD MOVING COLD FRONT.
DAMAGING WINDS...HEAVY RAIN AND LARGE HAIL WILL BE THE PRIMARY
HAZARDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG THUNDERSTORMS MAY CONTINUE INTO TUESDAY MORNING.
OTHERWISE...THE NEXT CHANCE FOR THUNDERSTORMS WILL BE FRIDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN NORTHEAST NEBRASKA LATER
THIS EVENING.

NEZ078-091-093-310645-
SALINE-NEMAHA-RICHARDSON-
1142 AM CDT MON MAY 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

MINOR FLOODING WILL CONTINUE IN THE BIG BLUE RIVER BASIN AND ALSO
ALONG THE MISSOURI RIVER FROM BROWNVILLE TO RULO.

THERE IS A SLIGHT CHANCE OF SEVERE STORMS ACROSS PORTIONS OF
EASTERN NEBRASKA TONIGHT ALONG A SOUTHEASTWARD MOVING COLD FRONT.
DAMAGING WINDS...HEAVY RAIN AND LARGE HAIL WILL BE THE PRIMARY
HAZARDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG THUNDERSTORMS MAY CONTINUE INTO TUESDAY MORNING.
OTHERWISE...THE NEXT CHANCE FOR THUNDERSTORMS WILL BE FRIDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN NORTHEAST NEBRASKA LATER
THIS EVENING.

FOBERT

In the hours before

Local storm report, May 30, 4:36 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
436 PM CDT MON MAY 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             3 NE GRETNA             41.17N 96.20W
05/30/2016  E0.75 INCH       SARPY              NE   NWS EMPLOYEE

&&

BMAYES
Special weather statement, May 30, 4:37 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
437 PM CDT MON MAY 30 2016

IAZ069-079-080-302200-
MILLS IA-POTTAWATTAMIE IA-MONTGOMERY IA-
437 PM CDT MON MAY 30 2016

...SPECIAL WEATHER STATEMENT...

AT 437 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES EAST OF MACEDONIA...OR 21 MILES SOUTHWEST OF ATLANTIC...MOVING
NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OAKLAND...CARSON...MACEDONIA...HENDERSON...FARM CREEK PUBLIC WILDLIFE
AREA AND OLD TOWN PARK.

THIS INCLUDES HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 41 AND 55.

LAT...LON 4108 9526 4115 9547 4138 9538 4137 9521
      4134 9515 4118 9516
TIME...MOT...LOC 2137Z 205DEG 19KT 4119 9533

KG
Special weather statement, May 30, 4:40 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
440 PM CDT MON MAY 30 2016

NEZ052-053-302215-
DOUGLAS NE-SARPY NE-
440 PM CDT MON MAY 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DOUGLAS AND NORTH CENTRAL
SARPY COUNTIES UNTIL 515 PM CDT...

AT 439 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MILLARD...OR 9 MILES SOUTHWEST OF OMAHA...MOVING NORTH AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OMAHA...PAPILLION...LA VISTA...RALSTON...ELKHORN...MILLARD...
BENNINGTON...BOYS TOWN AND CHALCO.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 75 IN NEBRASKA NEAR MILE MARKER 91.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 439 AND 450.

LAT...LON 4108 9609 4117 9626 4137 9622 4136 9606
      4129 9593
TIME...MOT...LOC 2139Z 198DEG 16KT 4118 9615

KG
Local storm report, May 30, 4:42 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
442 PM CDT MON MAY 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             2 SSW MILLARD           41.18N 96.18W
05/30/2016  E1.00 INCH       SARPY              NE   TRAINED SPOTTER

&&

BMAYES
Local storm report, May 30, 4:44 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
444 PM CDT MON MAY 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             2 WSW MILLARD           41.19N 96.20W
05/30/2016  E1.00 INCH       SARPY              NE   TRAINED SPOTTER

&&

BMAYES
Special weather statement, May 30, 4:49 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
449 PM CDT MON MAY 30 2016

IAZ069-079-080-302215-
MILLS IA-POTTAWATTAMIE IA-MONTGOMERY IA-
449 PM CDT MON MAY 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN POTTAWATTAMIE...
NORTHWESTERN MONTGOMERY AND NORTHEASTERN MILLS COUNTIES UNTIL 515 PM
CDT...

AT 448 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES SOUTHWEST OF MACEDONIA...OR 28 MILES EAST OF OMAHA...MOVING
NORTH AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CARSON...MACEDONIA...HENDERSON...
FARM CREEK PUBLIC WILDLIFE AREA AND OLD TOWN PARK.

THIS INCLUDES HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 37 AND 48.

LAT...LON 4105 9545 4109 9559 4132 9556 4130 9542
      4124 9528
TIME...MOT...LOC 2148Z 199DEG 22KT 4113 9550

KG

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 3:43 PM CDTSpecial Weather StatementOAXPottawattamie47 min
May 30, 4:37 PM CDTSpecial Weather StatementOAXPottawattamie23 min
May 30, 4:49 PM CDTSpecial Weather StatementOAXPottawattamie26 min
May 30, 5:41 PM CDTSpecial Weather StatementOAXPage34 min
May 30, 5:44 PM CDTSpecial Weather StatementOAXHarrison31 min
May 30, 6:12 PM CDTSpecial Weather StatementOAXHarrison33 min
May 30, 6:33 PM CDTAreal Flood AdvisoryOAXPage3 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.